# SDR SWAA2014041427123

- Difficulty date: April 2, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 27,341 hours, 13,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727B+10 TO BS 767, RBL 20.  R & R SUPPORT IAW SRM.
